# SDR MASA2008101900738

- Difficulty date: October 19, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 30,535 hours, 32,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 2897 DRO-PHX.  CAPTAIN REPORTED AFTER LANDING THAT NR 3 FLOOR EMERGENCY LIGHT STRIPS INOP.  MX RELAMPED EMERGENCY LIGHT.
